# SDR DL72W980638

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER 2 CHECK, FOUND AFT CABIN OVERHEAD EMERGENCY LIGHT INOP.  RELAMPED, NO HELP.  REPLACED BATTERIES, NO HELP.  REPLACED LIGHT ASSEMBLY AND INSTALLED NEW BATTERIES, OPERATIONAL CHECKS NORMAL.
